# SDR ABXA080003

- Difficulty date: January 3, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N956AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47620
- Aircraft time: 40,602 hours, 45,006 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Hook
- Condition: Out Of Adjust
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S CV WINDOW WOULD NOT OPEN.  ADJUSTED UPPER HOOK ON FIRST OFFICER'S WINDOW IAW DC9 AMM 56-10-3.
